Turkish Journal of MathematicsA note on dominant contractions of Jordan algebras
Department of Computational and Theoretical Sciences
Faculty of Science, International Islamic University Malaysia
P.O. Box, 141, 25710, Kuantan, Pahang-MALAYSIA
e-mail: firstname.lastname@example.org, email@example.com [1ex]
Department of Mathematics, Arts and Science Faculty
Harran University, Şanlıurfa, 63200, TURKEY
e-mail: firstname.lastname@example.org [1ex]
Department of Mathematics, Faculty of Education
Zirve University, Gaziantep, 27260, TURKEY
Abstract: We consider two positive contractions T,S:L1(A,t) \longrightarrow L1(A,t) such that T\leq S, here (A, t) is a semi-finite JBW-algebra. If there is an n0 \in N such that |Sn0-Tn0|<1, we prove that |Sn-Tn|<1 holds for every n \geq n0.
Key Words: Dominant contraction, positive operator, Jordan algebra.
Turk. J. Math., 34, (2010), 85-94.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.34,iss.1.